MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 85MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 85MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.385S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in 2019.Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent hip surgery revision on (b)(6) 2019, due to trochanteric fixation nail advance (tfna) augmentation cutout.The whole construct cut out of the bone.The initial implant was on (b)(6) 2019.Procedure outcome is unknown.There was no patient consequence.Concomitant devices: distal locking screw (part: unknown, lot: unknown, quantity: unknown).This report is for a tfna fenestrated helical blade.This is report 1 of 3 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 85MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8469078
Report Number2939274-2019-57197
Device Sequence Number16589637
Product Code HSB
UDI-Device Identifier10886982099235
UDI-Public(01)10886982099235
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.385S
Device Catalogue Number04.038.385S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;